Call Us:
(02) 9029 2792
  • * FREE SHIPPING ON ORDERS OVER $99
  • Sign in
  • Register
1 item - $11.39
Home
  • Products
  • News
  • Our Service
  • About Us
  • Contact Us
Home > Medicines > General Pain Relief > Nuromol 200mg Strong Pain Relief Tablets Ibuprofen/500mg Paracetamol 24 pack

Categories

  • Baby Care
  • Dental Care
  • Eye Care
  • First Aid
  • Food & Drinks
  • General Health
  • Gift
  • Hair Care
  • Household Care
  • Medicines
  • Men’s Health
  • Pet Care
  • Skin Care
  • Swisse Kids & Teen Health
  • Vitamins & Supplements
  • Women’s Health
“Brauer Arnicaeze Cream 100g” has been added to your cart. View cart
Nuromol 200mg Strong Pain Relief Tablets Ibuprofen/500mg Paracetamol 24 pack

Nuromol 200mg Strong Pain Relief Tablets Ibuprofen/500mg Paracetamol 24 pack

$13.19

Schedule 3
Dangerous Drug
No
Cold Chain –
S100 No
Alternate Description –
Active Ingredient PARACETAMOL, IBUPROFEN
Shelf Pack –
Minimum Order Qty 1
PBS No
GST No
Description Nuromol contains two ingredients that together deliver temporary relief of acute (short term) pain and/or inflammation.
Size Tablets
Brand Nuromol
SKU: ME10003653 Categories: General Pain Relief, Medicines
  • Description
  • Reviews (0)

Description

Ingredients colloidal anhydrous silica croscarmellose sodium macrogol 3350 magnesium stearate microcrystalline cellulose polysorbate 80 polyvinyl alcohol purified talc stearic acid titanium dioxide
Directions Take with water. Adults under 65 and children from 12 years: Take 1 tablet 3 times a day when necessary (every 8 hours). Keep to the recommended dose. Do not take for more than 3 days at a time (2 days for adolescents aged 12 to 17 years).
Quantity 24 Tablets
Storage Instructions Store below 30 degrees Celsius. Keep out of reach of children.
Storage Temperature Store below 30 degrees Celsius
Caution Unless a doctor has told you to, do not use if you are taking other medicines, if you suffer diabetes
Stop use and see your doctor immediately if you have an allergic reaction
Product Warnings Do not exceed the recommended dose. Excessive use can be harmful and can increase the risk of heart attack, stroke or liver damage. If an overdose is taken or suspected ring the Poisons Information Centre (13 11 26) or go to the hospital straight away even if you feel well because of the risk of delayed, serious liver damage. Do not give Nuromol tablets to children under 12 years.
Do not use if: you are aged 65 years or over, you suffer asthma, you are pregnant or trying to become pregnant, you have a stomach ulcer, or other stomach disorders or if you have had these conditions or gastric bleeding in the past or if you have impaired kidney or liver function or heart failure, you are allergic to ibuprofen, aspirin or other anti- inflammatory medicines, you are taking any other products containing ibuprofen, paracetamol or other anti- inflammatory medicines.
Manufacturer Reckitt Benckiser
Manufacturer Address Sydney NSW Australia, Auckland New Zealand
Contact Details Toll Free Contact Line AUST: 1800022046 NZ: 0800403030

Reviews

There are no reviews yet.

Be the first to review “Nuromol 200mg Strong Pain Relief Tablets Ibuprofen/500mg Paracetamol 24 pack” Cancel reply

Your email address will not be published. Required fields are marked *

1 of 5 stars 2 of 5 stars 3 of 5 stars 4 of 5 stars 5 of 5 stars

Related products

  • Betadine Antiseptic First Aid Cream 20g

    Betadine Antiseptic First Aid Cream 20g

    $10.49
    Add to cart
  • Flordis Femular Forte 90 Tablets

    Flordis Femular Forte 90 Tablets

    $63.71
    Add to cart
  • Pain Away Forte+ Joint & Muscle Pain Relief Spray 100ml

    Pain Away Forte+ Joint & Muscle Pain Relief Spray 100ml

    $17.02
    Add to cart
  • BioRevive MouthUlcer – Mouth Ulcer Relief – 4 capsules

    BioRevive MouthUlcer – Mouth Ulcer Relief – 4 capsules

    $7.07
    Add to cart

*Excludes all sale and clearance items

*Please allow up to 3-5 days for online delivery

*Please note that not all products available online are available in the stores. In addition, some stores may have slightly different prices on selected lines.

*Actual product or product packaging delivered may vary slightly from product image shown.

*Always read the label. Use only as directed. If symptoms persist, see your Healthcare Professional.

Contact Us

  • 121 Georges River Rd
    Croydon Park NSW 2133
  • (02) 9029 2792
  • hang@mediconsul.com.au
  • 7 days a week
    + Mon-Fri: 8:30 am to 7:00 pm
    + Sat: 8:30 am to 2:00 PM
    + Sun & Public Holidays: 9:00 am to 1:00 pm

My Account

  • My Addresses
  • My Orders
  • My Cart
  • Edit Account

Information

  • About Us
  • Contact Us
  • Our Service
  • Delivery Information
  • Returns Policy
  • FAQ
  • News
  • Terms and Conditions
  • Privacy Policy

Subscribe Us

Register your email for news and special offers
Loading

Copyright © 2018 Mediconsul Pharmacy. All rights reserved.